# SDR MALA976542

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Chafed
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION ALL GEAR LIGHTS WENT OUT AND LIFT SPOILER CAUTION LIGHT ON GLARESHIELD ILLUMINATED.  FOUND CB B4 POPPED.  RESET ONCE AND TRIED THE ANNUNCIATOR TEST BUTTON, GEAR LIGHTS ILLUMINATED THEN CB B4 POPPED AGAIN.  FOLLOWED QRH PROCEDURES FOR LANDING IN DTW, GREEN SPOILERS DID NOT DEPLOY ON LANDING.  MAINTENANCE FOUND WH4 WIRE TO PIN E CHAFED.  RESPLICED WIRE AND SECURED WIRE BUNDLE.
